BibTeX record journals/tcs/KarpinskiLS18

download as .bib file

@article{DBLP:journals/tcs/KarpinskiLS18,
  author    = {Marek Karpinski and
               Andrzej Lingas and
               Dzmitry Sledneu},
  title     = {A {QPTAS} for the base of the number of crossing-free structures on
               a planar point set},
  journal   = {Theor. Comput. Sci.},
  volume    = {711},
  pages     = {56--65},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.tcs.2017.11.003},
  doi       = {10.1016/j.tcs.2017.11.003},
  timestamp = {Mon, 12 Feb 2018 16:57:59 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/KarpinskiLS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics